I had this as well, diagnosed as "mixed migraines." I started taking Topamax to prevent migraines which keeps me down to 2 a month and I thought the tingling in extremities and double-vision was due to the Topamax.
However, since the Depression and mental fog I had went away immediately after I took the mirena out, I'm going to wean off the Topamax and see if the rest of the symptoms fade too, as many other posters have reported the same symptoms with the mirena.
My migraines manifest as sharp pains on the right side of my head, like a pick stuck in the back of my head to the back of my eye with the usual light and noise sensitivity/nauseau. I used to get those occasionally.
However, with the mirena, I started having these *all the time* ALONG with "mirror" headaches on the left side, same sharp pain, same place, but without the migraine aura. Went to neurologists, etc. and have been treating as chronic migraines.
I will keep posting as to whether my symptoms fade. I'm pretty sure the accelerated migraines and additional headaches are due to the mirena tho.